# SDR EE4Y20110033

- Difficulty date: January 18, 2011
- Submitted: January 19, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N592EL
- Make and model: Airbus A318-111
- Aircraft serial: 2358
- Aircraft time: 20,810 hours, 10,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5358541820201
- Condition: Cracked
- Location: Tail Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE TAIL CONE, FRAME 86 LOWER CTR SECTION WITH CRACK.  THE FRAME CRACK REQUIRES A MAJOR REPAIR.
